Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 174, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 23, 2011, 5:37 PM CDT for Haskell County, Seward County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2011, 5:37 PM CDT (22:37 UTC)
- Expired
- Jul 23, 2011, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Haskell County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 88 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:55 PM CDT | TSTM WND GST 58 | 4 Sse Sublette, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1988 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
081 WUUS53 KDDC 232237 SVRDDC KSC081-175-232315- /O.NEW.KDDC.SV.W.0174.110723T2237Z-110723T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 537 PM CDT SAT JUL 23 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HASKELL COUNTY IN SOUTHWEST KANSAS... NORTHERN SEWARD COUNTY IN SOUTHWEST KANSAS... * UNTIL 615 PM CDT * AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF SUBLETTE...AND MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SATANTA... SUBLETTE... TICE... MAINLY RURAL AREAS OF NORTHERN SEWARD AND SOUTHERN HASKELL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3764 10108 3761 10066 3728 10067 3729 10105 TIME...MOT...LOC 2237Z 190DEG 13KT 3736 10085 WIND...HAIL 60MPH <.50IN $$ 18
2 follow-up statements
976 WWUS53 KDDC 232250 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 550 PM CDT SAT JUL 23 2011 KSC081-175-232315- /O.CON.KDDC.SV.W.0174.000000T0000Z-110723T2315Z/ SEWARD KS-HASKELL KS- 550 PM CDT SAT JUL 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN HASKELL AND NORTHERN SEWARD COUNTIES UNTIL 615 PM CDT... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF SUBLETTE...AND MOVING NORTH AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... SATANTA... SUBLETTE... TICE... MAINLY RURAL AREAS OF NORTHERN SEWARD AND SOUTHERN HASKELL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3764 10108 3761 10066 3728 10067 3729 10105 TIME...MOT...LOC 2250Z 190DEG 13KT 3741 10084 WIND...HAIL 60MPH 0.75IN $$ 18
822 WWUS53 KDDC 232311 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 611 PM CDT SAT JUL 23 2011 KSC081-175-232321- /O.EXP.KDDC.SV.W.0174.000000T0000Z-110723T2315Z/ SEWARD KS-HASKELL KS- 611 PM CDT SAT JUL 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HASKELL AND NORTHERN SEWARD COUNTIES WILL EXPIRE AT 615 PM CDT/515 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3764 10108 3761 10066 3728 10067 3729 10105 TIME...MOT...LOC 2311Z 190DEG 13KT 3748 10082 $$ 18
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:00 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 23, 4:00 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 400 PM CDT SAT JUL 23 2011 .DISCUSSION... DAYS 1-2... A SHORTWAVE TROUGH PASSING ACROSS SOUTHERN CANADA AND THE ADJACENT NORTHERN PLAINS WAS PUSHING A COLD FRONT INTO SOUTHERN NEBRASKA THIS AFTERNOON. AN UPPER-LEVEL RIDGE WAS STILL IN PLACE FROM KANSAS SOUTHWARD. A SECONDARY BAROCLINIC ZONE HAS DEVELOPED SOUTH OF THE FRONT AND EXTENDED FROM SOUTHEASTERN COLORADO TOWARD SCOTT CITY AND HAYS. UPPER-LEVEL TEMPERATURES ACROSS SOUTHWESTERN KANSAS WERE EXTREMELY WARM WITH -6C, -14C AND -29C RESPECTIVELY AT 500, 400 AND 300MB. THESE TEMPERATURES, ESPECIALLY AT AND ABOVE 400MB, ARE ARE ABOUT AS WARM AS YOU WILL EVER SEE FOR THIS AREA. IN ADDITION, VERTICAL WIND SHEAR WAS EXTREMELY WEAK. A FEW PULSE-TYPE SHOWERS AND THUNDERSTORMS HAD DEVELOPED ALREADY BY 3 PM FROM DODGE CITY SOUTHWARD TO THE OKLAHOMA STATE LINE WHERE CAPPING WAS MINIMAL. SOUTH OF THE POLAR JET, ANOTHER WEAK JETLET (EITHER A SUBTROPICAL JET OR WEAK SOUTHERN BRANCH JET) WAS POSITIONED FROM NORTHEAST COLORADO INTO EASTERN NEBRASKA. GIVEN THE 30-35KT UPPER-LEVEL WINDS IN THE RIGHT ENTRANCE REGION OF THE JETLET, SOME STORM ORGANIZATION IS POSSIBLE TONIGHT AND LOCALIZED 1 TO 2 INCH RAIN AMOUNTS CANNOT BE RULED OUT. EACH RUN OF THE NAM IS BULLISH ON THUNDERSTORM DEVELOPMENT ALONG THE AFOREMENTIONED SOUTHERN BOUNDARY THIS AFTERNOON AND TONIGHT. THE NAM EVEN DEVELOPS THIS ACTIVITY AS FAR SOUTH AS DODGE CITY. THE PREVIOUS FORECAST ALREADY HAD 30-40 POPS FOR THE NORTHERN PART OF OUR FORECAST AREA AND THESE WERE JUST TWEAKED A BIT HIGHER IN FAR WESTERN KANSAS. BY SUNDAY, AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION WILL BE POSITIONED SOMEWHERE ACROSS THE FORECAST AREA AND MOST LIKELY CLOSE TO DODGE CITY. WITH DAYTIME HEATING AND MINIMAL CAPPING, THUNDERSTORMS SHOULD DEVELOP BY 19Z. JUST LIKE TODAY, THESE STORMS WILL BE PULSE TYPE FOR THE MOST PART. BUT ONCE AGAIN, SOME STORM ORGANIZATION IS POSSIBLE GIVEN THAT OUR FORECAST AREA WILL STILL BE IN THE RIGHT ENTRANCE REGION OF THE AFOREMENTIONED JETLET. HIGH TEMPERATURES MAY OCCUR EARLIER IN THE DAY DUE TO THE EXPECTED AFTERNOON THUNDERSTORMS. WE STILL COULD SEE NEAR 100F TEMPERATURES IN DODGE CITY DEPENDING ON THE EXACT LOCATION OF THE BOUNDARY. BUT HIGHS SHOULD REACH TO NEAR 105 IN OUR FAR SOUTHEAST. BY MONDAY, THE EFFECTIVE FRONTAL BOUNDARY SHOULD BE IN FAR SOUTHERN KANSAS OR PERHAPS EVEN IN NORTHERN OKLAHOMA IN THE MEAN UPPER-LEVEL RIDGE POSITION. THIS FRONT WILL UNDERGO FRONTOLYSIS BY LATER MONDAY AND INTO MONDAY NIGHT. ANY STORMS MONDAY WILL PROBABLY BE NEAR THE OKLAHOMA STATE LINE. WITH A SLIGHT UPSLOPE COMPONENT ON THE "COOL" SIDE OF THE FRONT, TEMPERATURES MAY STRUGGLE TO REACH 99 OR 100F. EXACTLY HOW WARM WE GET MONDAY MAY DEPEND ON HOW MUCH RAIN FALLS OVER OUR FORECAST AREA THROUGH SUNDAY. DAYS 3-7... AS TUESDAY COMES AROUND, THE UPPER HIGH PRESSURE WILL BE BUILDING BACK FROM THE EAST INTO OUR CWA. THIS WILL RETURN MAX TEMPERATURES TO THE ELEVATED 101-107F RANGE FOR TUESDAY AND WEDNESDAY. ON THURSDAY, THERE IS A TROUGH COMING INTO OUR NORTHWEST AND A WEAK COLD FRONT MAY SLIDE INTO THE TROUGH THURSDAY NIGHT. THIS WOULD BRING AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS TO MOST OF THE REGION THURSDAY NIGHT, AND MAYBE JUST A LITTLE BETTER CHANCE ON FRIDAY AS THE FRONT STALLS AND SOUTHERLY LOW LEVEL FLOW CONVERGES ALONG THE FRONTAL BOUNDARY. WILL STAY WITH THE 30 POPS FOR NOW ON FRIDAY AFTERNOON, MAINLY IN OUR NORTHERN CWA. QPF COULD BE MORE THAN CURRENTLY FORECAST, AS THE GFS MODEL IS SUGGESTING AN INCH IN OUR NORTHWEST, BUT HAVE STAYED ON THE LOWER END OF QPF VALUES. WE HAVE NOT HAD MUCH RAIN ANYWHERE LATELY, AND WITH THE HOT REGIME SET UP, DO NOT THINK WE WILL GET ANY WIDESPREAD SIGNIFICANT RAINFALL AMOUNTS. THE MAX TEMPS MAY SAG JUST A LITTLE FRIDAY GIVEN THE PRECIP CHANCES AND THE FRONT STRADDLING OUR CWA NORTHEAST TO SOUTHWEST. WILL KEEP SMALL CHANCES GOING INTO SATURDAY MORNING IN CASE THE FRONT EXITS SLOWLY TO THE NORTH. POPS WERE LOWERED TO LESS THAN SLIGHT CHANCES SATURDAY AND BEYOND (DAYS 8-10). THE AFOREMENTIONED FRONT WILL HAVE MOVED NORTHWARD AWAY FROM OUR CWA BY SATURDAY AFTERNOON. I DID BUMP TEMPERATURES UP FOR TUESDAY, WEDNESDAY AND THEN AGAIN FOR SATURDAY. THE GFS/ECMWF MODELS BOTH SHOW THE MONSTER HIGH PRESSURE ALOFT WILL SLIDE A LITTLE EAST WEDNESDAY INTO THURSDAY, BRINGING THE CHANCE FOR A TROUGH TO SLIDE INTO WESTERN KANSAS THURSDAY NIGHT AND FRIDAY. THEN THE UPPER HIGH BUILDS RIGHT BACK IN FROM THE EAST SATURDAY, WITH THE ECMWF MODEL SHOWING A 597DAM HIGH OVER SOUTH CENTRAL KANSAS BY 12Z SUNDAY. LOOKING BEYOND DAY 7 (SATURDAY), THE EXTENDED MODELS DEPICT US GOING INTO A HOT REGIME AGAIN, WITH THE GFS SHOWING A 596 HIGH OVER ENID, OK MONDAY AND THE ECMWF MODEL SHOWING A 598 HIGH PRESSURE CENTER OVER MISSOURI MONDAY. THE HEAT WILL PERSIST...LONGER THAN MOST PEOPLE WANT. && .AVIATION... FOR THE MOST PART, CONDITIONS SHOULD BE VFR THROUGH 24 HOURS. CUMULUS CLOUDS WERE ALREADY POPPING ACROSS THE SOUTHEAST PART OF OUR FORECAST AREA, AND WILL LIKELY SPREAD NORTH THROUGH THE AFTERNOON. SKC CONDITIONS WILL BECOME SCT050-060 AND POSSIBLY BKN050CB FOR DURING THE 22-02Z TIME FRAME. ALSO, AN ISOLATED THUNDERSTORM IS POSSIBLE MAINLY AT THE DDC TAF SITE DURING THE SAME TIME FRAME. GUSTY SOUTH TO SOUTHEAST WINDS AT 10G20KTS WILL BECOME MORE SOUTHEAST AFTER DARK, AND RUN AROUND 10KTS. && .PRELIMINARY POINT TEMPS/POPS... DDC 75 99 72 101 / 40 40 20 10 GCK 72 97 70 99 / 50 30 20 10 EHA 71 97 69 98 / 40 30 20 20 LBL 74 100 70 101 / 30 30 20 20 HYS 75 97 72 97 / 40 20 20 10 P28 79 106 75 104 / 20 30 20 30 && .DDC WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ031- 046-065-066-081-090. && FN24/12/12
Hazardous weather outlook, Jul 23, 3:57 AM CDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 357 AM CDT SAT JUL 23 2011 KSZ030-031-043>046-061>066-074>081-084>090-240900- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 357 AM CDT SAT JUL 23 2011 /257 AM MDT SAT JUL 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY FROM ELLIS TO PAWNEE AND FROM STAFFORD TO BARBER COUNTIES. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT. THE BETTER CHANCE FOR THIS THUNDERSTORM ACTIVITY WILL BE NORTHWEST OF A LINE FROM ELKHART TO JOHNSON CITY. ANY THUNDERSTORM WHICH DOES DEVELOP LATE TODAY OR EARLY TONIGHT WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH. ISOLATED WIND GUSTS IN EXCESS OF 60 MPH ALSO CANNOT BE COMPLETELY RULED OUT BETWEEN 6 AND 11 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING. A FEW STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND HAIL THE SIZE OF NICKELS. THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY EVENINGS ACROSS MUCH OF THE REGION. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY...SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER EVENTS TO THE SHERIFFS OFFICES WHO WILL THEN RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 18/36
In the hours before
Special weather statement, Jul 23, 4:35 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 435 PM CDT SAT JUL 23 2011 KSZ088-232215- CLARK- 435 PM CDT SAT JUL 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CLARK COUNTY... AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ACRES...MOVING NORTH AT 5 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR CLARK STATE LAKE...MOVING NORTH AT 10 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH BOTH OF THESE STORMS. LAT...LON 3745 10007 3745 9957 3701 9956 3702 10007 TIME...MOT...LOC 2134Z 200DEG 4KT 3712 9989 18
Special weather statement, Jul 23, 4:41 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
441 PM CDT SAT JUL 23 2011
KSZ089-090-232230-
BARBER-COMANCHE-
441 PM CDT SAT JUL 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR BARBER AND COMANCHE COUNTIES...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF HAZELTON TO 7 MILES WEST OF BUTTERMILK...MOVING
NORTHEAST AT 15 MPH.
WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3736 9953 3738 9899 3746 9846 3739 9846
3738 9834 3700 9834 3699 9952
TIME...MOT...LOC 2141Z 219DEG 15KT 3714 9850 3709 9946
18Special weather statement, Jul 23, 5:31 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
531 PM CDT SAT JUL 23 2011
KSZ088-089-232315-
CLARK-COMANCHE-
531 PM CDT SAT JUL 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE AND EASTERN CLARK
COUNTIES...
AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PROTECTION...MOVING NORTHEAST AT
20 MPH.
WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3702 9974 3738 9982 3736 9903 3699 9930
3699 9954
TIME...MOT...LOC 2231Z 211DEG 18KT 3711 9953
18Local storm report, Jul 23, 5:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 4 N PRESTON 37.82N 98.56W
07/23/2011 PRATT KS EMERGENCY MNGR
AT NE 90TH STREET AND 120TH AVE A POWER POLE WAS REPORTED
BEING SNAPPED ALONG WITH DAMAGE TO AN OUTBUILDING.
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:03 PM CDT | Special Weather Statement | DDC | Morton | 42 min |
| Jul 22, 9:09 PM CDT | Special Weather Statement | DDC | Ford | 51 min |
| Jul 22, 9:17 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 43 min |
| Jul 22, 9:37 PM CDT | Special Weather Statement | DDC | Seward | 53 min |
| Jul 22, 9:44 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 35 min |
| Jul 23, 4:35 PM CDT | Special Weather Statement | DDC | Clark | 40 min |
| Jul 23, 4:41 PM CDT | Special Weather Statement | DDC | Barber, Comanche | 49 min |
| Jul 23, 5:20 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 40 min |
| Jul 23, 5:25 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 35 min |
| Jul 23, 5:31 PM CDT | Special Weather Statement | DDC | Comanche | 44 min |
| Jul 23, 5:41 PM CDT | Special Weather Statement | DDC | Seward | 49 min |
| Jul 23, 5:56 PM CDT | Special Weather Statement | DDC | Barber | 49 min |
| Jul 23, 6:37 PM CDT | Special Weather Statement | DDC | Barber | 38 min |
| Jul 23, 6:40 PM CDT | Special Weather Statement | DDC | Ellis | 50 min |
| Jul 23, 6:45 PM CDT | Special Weather Statement | DDC | Grant | 45 min |
| Jul 23, 6:48 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 42 min |
| Jul 23, 6:52 PM CDT | Special Weather Statement | DDC | Meade, Seward | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.